| Model Number |
4162540L |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).The product was not returned for analysis.Device history record (dhr) review was conducted and the product met quality requirements for product acceptance.Additional information is pending and will be submitted within 30 days upon receipt.
Event or Problem Description
As reported, there was leakage from 25x40 110 maxi ld percutaneous transluminal angioplasty (pta) was used for crimping however, the pressure was not rising.There was no reported patient injury.This was an endovascular aneurysm repair (evar) case.The device was removed from the patient¿s body and attempted to be inflate outside the body and found out that the contrast media was leaking from the bonded part of the balloon edge that¿s why the pressure was not rising.The device will not be returned for analysis as it was discarded to the hospital due to infectious disease.
Additional Manufacturer Narrative
There was leakage from 25x40 110 maxi ld percutaneous transluminal angioplasty (pta) was used for crimping however, the pressure was not rising.There was no reported patient injury.This was an endovascular aneurysm repair (evar) case.The device was removed from the patient¿s body and attempted to be inflate outside the body and found out that the contrast media was leaking from the bonded part of the balloon edge that¿s why the pressure was not rising.The product was not returned for analysis.A product history record (phr) review of lot 82156670 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon leakage - during positive pressure¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Vessel characteristics although unknown may have contributed to the reported event.According to the safety information in the instructions for use ¿prior to angioplasty, the catheter should be examined to verify functionality and ensure that its size and shape are suitable for the specific procedure for which it is to be used.Carefully advance the catheter through a sheath or through the percutaneous entry site.Note: gentle counterclockwise rotation of the balloon may ease introduction through the sheath or percutaneous entry site.Note: perform all further catheter manipulations under fluoroscopy.Carefully advance the catheter to the selected site.Caution: if strong resistance is met during advancement or withdrawal of the catheter, discontinue movement and determine the cause of resistance before proceeding.If the cause of resistance cannot be determined, withdraw the entire system.Note: the rated burst pressure is printed on the package label.In vitro testing has shown that with (b)(4) confidence, (b)(4) of the balloons will not burst at or below the rated pressure.Balloons should not be inflated in excess of the rated burst pressure.¿ neither the phr nor the limited information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.